Proof of perturbative gauge invariance for tree diagrams to all orders

Michael Dütsch
February 07, 2005
It is proved that classical BRS-invariance of the Lagrangian implies perturbative gauge invariance for tree diagrams to all orders. The proof applies in particular to the Einstein Hilbert Largrangian of gravity.
open access link Annalen Phys. 14 (2005) 438-461
@article{Dutsch:2005fk, author = "Dutsch, Michael", title = "{Proof of perturbative gauge invariance for tree diagrams to all orders}", journal = "Annalen Phys.", volume = "14", year = "2005", pages = "438-461", doi = "10.1002/andp.200510145", eprint = "hep-th/0502071", archivePrefix = "arXiv", primaryClass = "hep-th", SLACcitation = "%%CITATION = HEP-TH/0502071;%%" }

Keywords: 
none